# SDR BSY2002F00017

- Difficulty date: August 9, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- Engine: Lyc TIO540*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE SURGING ON TAKEOFF RETURNED TO AIRPORT.  FOUND UPPER DECK HOSE LOOSE AT TURBO DISCHARGE HOUSING.  TIGHTENED HOSE.  RUN UP, OK.
